MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA EVITA V600; VENTILATORS, INTENSIVE CARE
Model Number 8422300
Medical Device Problem Codes Decrease in Pressure (1490); Inaccurate Delivery (2339)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the screen of the device froze and then the device turned off during use on a patient.As a result, the device was replaced.There was no patient injury reported.
 
Additional Manufacturer Narrative
The log file was of the affected device was provided to the manufacturer for a detailed analysis.The logged entries show that the safety software of the device detected a significant difference in expiratory and inspiratory pressure on the reported date of event april 2nd at 2:32 am as well as on the previous day at 4:46 am.As a result, the alarm message "device failure" was posted by the device and the ventilation unit performed a pressure release.Furthermore, the ventilation related alarm messages "airway pressure low" and "tidal volume high" were posted and suction maneuvers were performed around the reported time stamps.There is no indication of a technical malfunction in the log file.The initially reported frozen screen and device shutdown could not be confirmed based on the available information.Based on the results of the investigation it is likely that the root cause of the event was an issue within the breathing circuit or a suction during ventilation.The device reacted as specified to a significant difference in expiratory and inspiratory pressure with accompanying visual and audible alarm messages.A pressure release of the pneumatic system as a safety measure was performed to allow for spontaneous breathing.However, manual ventilation with an alternate device may be considered necessary.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.

Brand Name
EVITA V600
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22157163
Report Number9611500-2025-00292
Device Sequence Number15663865
Product Code CBK
UDI-Device Identifier04048675548744
UDI-Public(01)04048675548744(11)201103(93)8422300-04
Combination Product (Y/N)N
PMA/510(K) Number
K222024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8422300
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown